Sh:915

Bib entry
@article{Sh:915,
 author = {Shelah, Saharon},
 title = {{The character spectrum of $\beta(\mathbb N)$}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {158},
 number = {18},
 year = {2011},
 pages = {2535--2555},
 issn = {0166-8641},
 doi = {10.1016/j.topol.2011.08.014},
 mrclass = {03E35 (03E17 03E55 54A25)},
 mrnumber = {2847327},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.1016/j.topol.2011.08.014},
 note = {\href{https://arxiv.org/abs/1004.2083}{arXiv: 1004.2083}},
 arxiv_number = {1004.2083}
}